Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

fatigue fighting methods

Posted by Bill L on March 25, 2003, at 10:47:01

In reply to Re: Lexapro vs. Celexa Bill L , posted by SLS on March 24, 2003, at 11:55:41

Hey Scott, On Celexa I felt both tired and also a little foggy headed. On Lexapro I feel mentally very sharp. But I still feel tiredness. It's hard for me to complain about the tiredness because before I took any psych meds, I was also tired most of the time (as well as being extremely anxious and depressed). So my tiredness got better after a few months on Lexapro but it did not go away.

Things that help me are Cherry Coke (regular with caffeine), and a 1 ounce dark chocolate candy bar. Dark chocolate is healthy in terms of lower blood pressure, lowering the bad cholesterol, and elevating mood. I have been taking dark chocolate for energy for several months with very good results. Milk chocolate and cocoa powder do not have the benefits of dark chocolate. Dark chocolate has high levels of a certain type of flavanoid which is beleived to be responsible for the healthy effects. The flavinoids are lost when the cocoa is made into a powder.

Also, Dr. Richard Brown, a Columbia University psychiatrist who wrote a book on SAM-e, gives many of his patients arctic root. According to a recent Newsweek article, Dr. Brown has prescribed arctic root to over 300 patients. It gives them more energy among other things. I started taking it 2 weeks a go. I am taking the Rhodax brand. It's one of the effective brands mentioned in the Newsweek article. I found it at a local vitamin shop. It's also on the internet. Many brands are ineffective according to the article so be careful. It takes a month or more to work. So far it's too early to tell but I'll keep people posted.

> Hi Bill.
>
> I started on 10mg of Lexapro 10 days ago, and I feel fatigued, tired, and sleepy. How would you compare Lexapro versus Celexa regarding this side effect. Does it disappear completely?
>
> Thanks
>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill L thread:211839
URL: http://www.dr-bob.org/babble/20030325/msgs/212527.html